# SDR NWAA081185508

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- Aircraft time: 73,159 hours, 30,150 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Damaged
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT HAD ODD ELECTRICAL SMELL IN FLIGHT DECK.  SMELL CAME FROM ABOVE COCKPIT WINDSHIELD VENT.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REPAIRED WINDOW HEAT TERMINAL CAP J-8.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
